# SDR WVER2017100532907

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 10,957 hours, 8,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: SH6703204034
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 10,957 hours, 8,417 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FWD AND BOTH MID ATTACHING ANGLES (3EA) ARE CORRODED.
